| Model Number |
656416S |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Codes |
No Known Impact Or Consequence To Patient (2692); Device Embedded In Tissue or Plaque (3165)
| Date of Event |
11/22/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device will not be returned.If additional information becomes available, it will be provided in a supplemental report.Device discarded by customer.
Event or Problem Description
The stryker sales rep reported that the heads of two variax bone screws have come off, resulting in the screw shafts staying in the patient.Additionally: the heads did not fall into the patient.The surgeon was not working at an extreme angle.Re bone quality - the patient was relatively young male of 30-40 years.
Event or Problem Description
Additional Manufacturer Narrative
The reported event could not be confirmed, since the device was not returned for evaluation and no other evidences were provided.Note: images are available but as the screw head had been disposed it could not be identified.Therefore more detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If the device is returned or if any additional information is provided, the investigation will be reassessed.